# SDR DL757010199

- Difficulty date: February 4, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 52,882 hours, 29,397 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acm
- Condition: Worn
- Location: Lt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C WILL NOT MAINTAIN HIGHER THAN 7.2 PSID UNTIL RT RECIRC FAN TURNED OFF.  WITH RT RECIRC FAN OFF PRESSURIZATION AND TEMP CONTROL WERE NORMAL.  AT FL 390 RT PACK OFF LIGHT CAME ON, LATER RT ENG BLEED OFF LIGHT ON.  COULD NOT RECOVER RT PK UNTIL ON GROUND AT LAX.  THE LEFT PACK OPERATING ALONE WOULD NOT HOLD CABIN PRESSURE UNTIL DESCENDED BELOW FL 220.  LEFT PACK WOULD NOT HOLD CABIN PRESSURE AT IDLE THRUST UNTIL BELOW FL 180.  REPLACED AIR CYCLE MACHINE.
